# SDR CALA2022032100734

- Difficulty date: March 21, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 78,945 hours, 30,805 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NA
- Condition: Cracked
- Location: Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AD2020-20-05) L/H FR 16 DOUBLE JOGGLE HOLES 7,AB, AND D HAVE CR ACK INDICATIONS IN MIDDLE AND AFT LAYERS OF THE HOLES.() REPAIR BEFORE NEXT FLIGHT COMPLIED WITH EC/RA 5311-02775. REPAIRED FR16 L/H AND R/H DOUBLE JOGGLE FASTENER HOLES. NO DEVIATIONS NOTED. EMP# V934344 WORK A CCOMPLISHED AT ST ENGINEERING AEROSPACE OF MOBILE AT BFM ON NR# 0023245.
